Skip to Content

I had throid surgy and went on med now they took me back off my blood work was normal but I have pa?

Responses (1)

barbles2413 9 Jan 2010

Do you mean pain and what was the medication

BillyGene1 9 Jan 2010

I WAS ON SYNTHOID ,NOW I have leg pain ,musle pain and headaches and tired all the time my dose was o.50 synthroid, they put me on it about two months after surgy then took me back off about 2 months ago and said my blood work on my T3 and T4 and THS WAS NORMAN NOW I FEEL TERROUBLE Should I go back on the synthroid medicine ?

barbles2413 9 Jan 2010

You should talk to your doctor and maybe he/she can run other blood work that may be causing these symptoms. You are right when my thyroid meds are not right I get pains in my legs my nails break. If you are not seeing a endocronolgist it might be a good idea to see one or if you did that already talk to your family doctor. Synthroid in such a touchy medication I would hate for you to take it and then start getting palpitations and other side effects
I hope this helps Good Luck

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions